# SDR VNAA202110101111

- Difficulty date: October 6, 2021
- Submitted: October 10, 2021
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 15,450 hours, 13,906 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303329
- Part serial: 14184H1013
- Condition: Arced
- Location: Cockpit
- Part time: 15,450 hours, 13,906 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA SIDE WINDOW ARCING NEAR BOTTOM SEAL, JUST ABOVE AND SLIGHTLY LEFT OF ASH TRAY / PERFORMED GVI OF CA SIDE WINDOW IAW CRJ900 AMM 56-11-01-210-801-A01-PSA REV C. FOUND BUBBLING AND DISCOLORATION ON BOTTOM SIDE OF WINDOW, FOUND DAMAGE TO BE OUT OF LIMITS. PERFORMED AIRCRAFT PRESSURIZATION/DEPRESSURIZATION IAW CRJ900 21-31-00-910-801/802, AND OPERATIONAL TEST OF WINDSHIELD/SIDE WINDOW TEMPERATURE CONTROLLER IAW CRJ900 AMM 30-41-06-710-801. COULD NOT DUPLICATE FAULT, NO ARCING OR SPARKING NOTICED AT THIS TIME. FURTHER TROUBLE SHOOTING REQUIRED. REMOVED AND REPLACE LT SIDE WINDOW IAW CRJ7 AMM 56-12-01-000/400-801. REFER TO LOG BOOK PAGE 200822902 FOR LEAK AND OPS CHECK.
